# SDR 2002FA0001382

- Difficulty date: November 21, 2002
- Submitted: December 11, 2002
- Operation: General aviation
- Aircraft: N525RA
- Make and model: Cessna 525
- Aircraft serial: 5250167
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 115611
- Condition: Defective
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED MAIN BATTERY OVER HEAT LIGHT CAME ON IN FLIGHT.  BATTERY WAS CHECKED AFTER LANDING AND WAS NOT WARM.  BATTERY CELLS CHECKED GOOD ND WERE ALL EVEN VOLTAGE.  THE BATTERY OVERHEATED SENSOR WAS FOUND TO BE DEFECTIVE.  PURCHASED NEW BATTERY AND SENSOR.
